I first endured this illness in January and February of this year - 2008.
I was always hungry, was always nauseas, with a bit of heartburn thrown in. At first I thought it was the flu as it came on slowly, but it continued to progress and finally I felt I had to visit my doctor. I had every test my doctor could think of, but they all came back negative, including H. Pylorii. Eventually, the only position I felt comfortable in was completely horizontal - which was fortunate because I had a scuba diving weekend to go on (I cut it short sadly). Any incline at all made my stomach feel incredibly worse. I do have GERD, take Pariet everyday and usually have no problems. Tried doubling the Pariet, Gaviscon, and anything else I could find at the pharmacy to no avail.
Ginger tea (sliced ginger lemon and honey) helped a small amount. As time went by I lost weight but slowly gained my stomach back, it took about 2 months to be gone. I gave up all caffeine sources, fats, alcohol, and acidic foods during this sickness, and even found that my favorite comfort foods held no appeal for me.
In the Middle of March I decided to try 1 cup of coffee daily and had no problem - until about a week ago when the nausea and hunger restarted. I really don't want to go through this again, I may try an Alternative MD as they are Western doctors with 'open' eyes to non-typical solutions.
I researched this before in January and found a few people throughout North America who had had this ailment. I wonder what we all have in common? I'm on the west coast, travelled to the orient a year ago for a month, and work in a fairly new, but dust producing building with international travellers always passing through.
I would defintely like to find out what this is and avoid it - although I'll probably lose that extra weight for the summer...
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?